# SDR DALA2015062604009

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 66,479 hours, 49,633 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE PIN BUSHING WORN.  REPLACED BUSHING IAW AMM 53-53-00.
